# SDR CALA2025040403535

- Difficulty date: April 3, 2025
- Submitted: April 4, 2025
- Operation: Air carrier
- Aircraft: N69059
- Make and model: Boeing 767424ER
- Aircraft serial: 29454
- Aircraft time: 92,798 hours, 13,095 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Message
- Condition: False Activation
- Location: Zone 800
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L AFT ENT DOOR CAUTION MOMENTARILY DISPLAYED  SHORTLY AFTER LAND ING INSPECTED L AFT ENTRY DOOR. PERFORMED L AFT ENTRY DOOR FUNCTIONAL TEST REF AMM 52-71-00-735-072. FOUND SATISFACTORY. NO OTHER FAULTS FOUND AT THIS TIME.
